The existence of a class of cosmic string solutions with infinite energy

Research output: Contribution to journalArticle

Abstract

Recent studies have indicated that in a certain critical coupling phase the Einstein-matter-gauge equations may be reduced to a Bogomol'nyi-Einstein system and the solutions are cosmic strings with finite separation. In this paper, we view the spacetime as known and treat the dynamics as being determined by the matter-gauge sector in an asymptotically Euclidean geometry. It is shown that the model admits a continuous family of infinite energy solutions which decay to the symmetric vacuum faster than any exponential functions.

Original languageEnglish (US)
Pages (from-to)301-315
Number of pages15
JournalRoyal Society of Edinburgh - Proceedings A
Volume122
Issue number3-4
DOIs
StatePublished - 1992

Fingerprint

Cosmic Strings
Albert Einstein
Gauge
Euclidean geometry
Energy
Vacuum
Sector
Space-time
Decay
Class
Model
Family

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The existence of a class of cosmic string solutions with infinite energy. / Yang, Yisong.

In: Royal Society of Edinburgh - Proceedings A, Vol. 122, No. 3-4, 1992, p. 301-315.

Research output: Contribution to journalArticle

@article{d3cda7c40cea430687afdf09ffa97e4d,
title = "The existence of a class of cosmic string solutions with infinite energy",
abstract = "Recent studies have indicated that in a certain critical coupling phase the Einstein-matter-gauge equations may be reduced to a Bogomol'nyi-Einstein system and the solutions are cosmic strings with finite separation. In this paper, we view the spacetime as known and treat the dynamics as being determined by the matter-gauge sector in an asymptotically Euclidean geometry. It is shown that the model admits a continuous family of infinite energy solutions which decay to the symmetric vacuum faster than any exponential functions.",
author = "Yisong Yang",
year = "1992",
doi = "10.1017/S0308210500021120",
language = "English (US)",
volume = "122",
pages = "301--315",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "3-4",

}

TY - JOUR

T1 - The existence of a class of cosmic string solutions with infinite energy

AU - Yang, Yisong

PY - 1992

Y1 - 1992

N2 - Recent studies have indicated that in a certain critical coupling phase the Einstein-matter-gauge equations may be reduced to a Bogomol'nyi-Einstein system and the solutions are cosmic strings with finite separation. In this paper, we view the spacetime as known and treat the dynamics as being determined by the matter-gauge sector in an asymptotically Euclidean geometry. It is shown that the model admits a continuous family of infinite energy solutions which decay to the symmetric vacuum faster than any exponential functions.

AB - Recent studies have indicated that in a certain critical coupling phase the Einstein-matter-gauge equations may be reduced to a Bogomol'nyi-Einstein system and the solutions are cosmic strings with finite separation. In this paper, we view the spacetime as known and treat the dynamics as being determined by the matter-gauge sector in an asymptotically Euclidean geometry. It is shown that the model admits a continuous family of infinite energy solutions which decay to the symmetric vacuum faster than any exponential functions.

UR - http://www.scopus.com/inward/record.url?scp=84971137414&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971137414&partnerID=8YFLogxK

U2 - 10.1017/S0308210500021120

DO - 10.1017/S0308210500021120

M3 - Article

AN - SCOPUS:84971137414

VL - 122

SP - 301

EP - 315

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 3-4

ER -